The radiation from the black holes of a 1+1-dimensionial chiral quantum gravity model is studied. Most notably, a non-trivial dependence on a renormalization parameter that characterizes the anomaly relations is uncovered in an improved semiclassical approximation scheme; this dependence is not present in the naive semiclassical approximation.

Lorentz Anomaly and 1+1-Dimensional Radiating Black Holes / G. AMELINO-CAMELIA; L. GRIGUOLO; D. SEMINARA. - In: PHYSICS LETTERS. SECTION B. - ISSN 0370-2693. - STAMPA. - 371(1996), pp. 41-45. [10.1016/0370-2693(95)01613-9]

Lorentz Anomaly and 1+1-Dimensional Radiating Black Holes

SEMINARA, DOMENICO
1996

Abstract

The radiation from the black holes of a 1+1-dimensionial chiral quantum gravity model is studied. Most notably, a non-trivial dependence on a renormalization parameter that characterizes the anomaly relations is uncovered in an improved semiclassical approximation scheme; this dependence is not present in the naive semiclassical approximation.
371
41
45
G. AMELINO-CAMELIA; L. GRIGUOLO; D. SEMINARA
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/223014
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact